# SDR ASAA2023091545157

- Difficulty date: September 15, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 56,759 hours, 16,980 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L CENTER TANK FUEL PUMP INOP. GROUNDED - YES. ON DEFERRAL.
